PDA

View Full Version : question about topa dopa



amethyst
April 18th, 2007, 07:36 PM
Just how debilitaing is the brain fog so many people describe? Is it the same as a hangover minus the pain? Worse? I am a mid life student with finals approaching. I don't want to take something that will make studying and concentrating and passing tests impossible. But I do want to try this if it's just slightly foggy. Silly isn't it? On occasion I have gone to class hungover, and sometimes I study with a glass of wine in my hand, and I'm worried about brain fog:nutso: But I really think it could make a difference. I don't want to go to my doc, I'm going to try ordering online. But starting out with the 25mg, how many pills should I plan on for a month?What quantity do you usually order? Thanks

sami
April 18th, 2007, 09:53 PM
That's a tough question since it seems to effect people in different ways. I sat in a meeting yesterday and announced at a conference table that I had advertised a workshop in our association newsletter, "The Outsider" and wondered why everyone laughed. It's called----and has been for the five years that we've had it----"The Insider." But I haven't been taking my vitaming supplements faithfully and I really think they make a difference, too. so I think that if you do start them, make sure you have plenty of the vitamin supplements and make time for some daily exercise to help get out of the brain fog.
Re: how many pills a month......my doc had me titrating up 25 mgs once a week.
Best of luck! Hang in there!!!!

amethyst
April 19th, 2007, 09:57 AM
Sami, thanks for the reply. Your situation is exactly what I am worried about-only the writing aspect. If I mispeak in class, no big deal, if I use the wrong word on a test- it is WRONG amd I missed the question! Have you noticed it carries over into writing ability, or is it mostly verbal? Don't worry- I know this is only *your* personal experience. I am only trying to get an estimate of how many people were severely fogged, and how it impacted their day to day life. People have mentioned the fog lots in other threads, I am just trying to get a realistic idea of how much impact it had , and for how long.

InnerStrength
April 19th, 2007, 10:27 AM
Hey Amethyst
I didnt find much fog at all. I would only find i might mix up a word here or there sometimes. Much less than a hangover - and I would catch/correct it right away. Usually it was just funny. Besides, you usually start on the lower dose (25mg) and see how it is and work up from there. If you find you feel a little 'spacey', then just stop. I didnt find spaciness though, just maybe a mix up here or there, like I said, MUCH better than hangovers!
J

runnergirl
April 19th, 2007, 10:46 AM
My doctor prescribe 50 mg, which everyone said was too much to start out with so I cut them in half, but the cravings didn't stop so last night I took the full 50. Today, I just feel a little flushed and I have a metallic taste in my mouth but that is it. I'm an engineer so i was worried about my ability to function at work so far so good! :)

gabby
April 19th, 2007, 11:00 AM
amethyst, like innerstrength said its mostly just kinda a funny thing that you can laugh off, and verbal at that. It would mess up my spelling a bit but if you are at the computer it doesnt matter. Plus you tirate up slowly (make sure you do that) so by the time you are up in doseage you might be done with finals??
Hangovers are in a whole different ball park.

wwbarb
April 19th, 2007, 11:18 AM
Amethyst, I'm not sure if it was any worse before or after. I'm a little spacey and say the wrong words anyway. I don't know about writing - just double-check your answers.

Everyone is going to react differently but if you expect to be foggy, you will be. Mind over matter, you know.

paula
April 19th, 2007, 11:50 AM
I followed the advice from the mwo book, and apart from a little tingling sensation
no problems at all, it certainly took away my cravings.I do agree mind over matter
helps.Much better than a hangover.
Best of luck.

Pebbles
April 19th, 2007, 12:45 PM
mmm, I get it quite badly. It's embarrassing. I'm usually quite quick, but at a quiz I was totally stumped by the spelling of dsylexia backwards...and this was at 50mg, but I really need to up the dose so I've got the adrafinil this time and I'm at 75mg and finding it better.

Breez
April 20th, 2007, 10:22 AM
Runner~

The sticker on my pill bottle specifically says not to break or chew tablets. Thought I would mention.

amethyst
April 20th, 2007, 10:51 AM
wwbarb-thanks for the reminder! I am a firm beliver in mind over matter. Thanks to all for the honest responses. I ordered 25mg online today, and added express delivery since so many were having such slow delivery. I'll let you know how it goes, but I am expecting smooth titrating with no bumps in the course. However, the one side effect I *would* like is the weight loss-I'll take that one, please;)

meditation mama
April 20th, 2007, 11:40 AM
I'll be watching for my Topa on Monday or Tuesday, so I will let you know how I go...

RPH
April 20th, 2007, 12:05 PM
SeaBreez;125017 wrote: Runner~

The sticker on my pill bottle specifically says not to break or chew tablets. Thought I would mention.
The reason for the sticker "Do not break tablet" by the pharmacy would be because of the bitter taste if tablet broken not because of any untowared effects.